# SDR AALA202404221235

- Difficulty date: April 21, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N409AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 9178
- Aircraft time: 14,587 hours, 4,068 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAV L (MID) DOOR INOP (STUCK IN CLOSED POSITION). REPLACED MID LAV DOOR LATCH.
